Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 38, NWS Goodland, KS

May 24, 2011Logan County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 24, 2011, 3:17 AM CDT for Logan County, Wichita County, Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 3:17 AM CDT (08:17 UTC)
Expired
May 24, 2011, 3:36 AM CDT
In force
19 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 87 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:42 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WUUS53 KGLD 240817
SVRGLD
KSC109-203-240845-
/O.NEW.KGLD.SV.W.0038.110524T0817Z-110524T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
317 AM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOGAN COUNTY IN WEST CENTRAL KANSAS...
  NORTHEASTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 345 AM CDT

* AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTHWEST OF RUSSELL SPRINGS...AND WAS MOVING NORTHEAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.


&&

LAT...LON 3855 10120 3875 10146 3906 10106 3886 10082
      3869 10103 3869 10112 3861 10113
TIME...MOT...LOC 0818Z 225DEG 28KT 3875 10126
WIND...HAIL 60MPH 1.00IN
$$

STASSER
1 follow-up statement
063 
WWUS53 KGLD 240836
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
236 AM MDT TUE MAY 24 2011

KSC109-203-240845-
/O.CAN.KGLD.SV.W.0038.000000T0000Z-110524T0845Z/
LOGAN KS-WICHITA KS-
336 AM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WICHITA AND LOGAN
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 AM CDT.

LAT...LON 3855 10120 3875 10146 3906 10106 3886 10082
      3869 10103 3869 10112 3861 10113
TIME...MOT...LOC 0835Z 225DEG 28KT 3884 10114
$$

STASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:06 AM CDT, 11 minutes earlier.

Area forecast discussion, May 24, 3:06 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
206 AM MDT TUE MAY 24 2011

.DISCUSSION...
155 AM MDT TUE MAY 24 2011

A TROUGH WILL MOVE INTO THE ROCKIES TODAY AND INTO NORTHWEST KANSAS
TONIGHT. THE TROUGH WILL MOVE INTO NORTHCENTRAL KANSAS BY 06Z
WEDNESDAY. BY WEDNESDAY THE TROUGH WILL BE OVER NORTHEAST KANSAS. A
RIDGE WILL BUILD EAST OF THE ROCKIES WEDNESDAY NIGHT AND THURSDAY.
ANOTHER LOW WILL MOVE EAST ACROSS THE NORTHERN ROCKIES INTO THE
NORTHERN PLAINS THURSDAY NIGHT. SURFACE LOW PRESSURE WILL BE OVER
THE NORTHERN TEXAS PANHANDLE TODAY AND MOVE INTO NORTHCENTRAL KANSAS
TONIGHT. THE SURFACE LOW WILL THEN SHIFT EAST INTO NORTHEAST KANSAS
WEDNESDAY AND NORTHERN IOWA WEDNESDAY NIGHT.

FOR TODAY/TONIGHT PLAN TO STAY WITH CURRENT DEFINITE, LIKELY AND
CHANCE POPS. INSTABILITY DOES DROP OFF BY 06Z WED AND THIS IS ALSO
REFLECTED IN THE GRIDS.  STEERING WINDS AT 7H ARE LIGHT TODAY BUT BY
00Z THE WINDS INCREASE TO 15KTS WITH EVEN STRONGER WINDS BY 06Z WED.
BASED ON THIS WOULD EXPECT THE GREATEST RISK FOR SLOW MOVING STORMS
TO DUMP HEAVY RAIN WOULD BE TODAY WITH LESS CHANCES TONIGHT.
NATIONAL GUIDANCE INDICATES A SLIGHT CHANCE FOR EXCESSIVE RAINFALL
OVER THE NORTHERN PORTION OF THE FA SO WILL LEAVE THE GRIDS WITH
MENTION OF HEAVY RAINFALL THROUGH TONIGHT. SINCE THE SOIL IS NOT
SATURATED AND THE LONG DURATION OF THE EVENT AS MENTIONED EARLIER DO
NOT SEE ANY NEED FOR A WATCH.

THE NEXT ISSUE IS WIND ON WEDNESDAY...THE SURFACE GRADIENT TIGHTENS
SIGNIFICANTLY. MET/MAV GUIDANCE INDICATE ADVISORY OR HIGH WIND
WARNING CRITERIA MAY BE MET DURING THE DAY ACROSS THE ENTIRE FA.
SINCE SEVERE WEATHER IS EXPECTED TODAY ACROSS THE FA DO NOT WANT TO
COMPLICATE THE PUBLIC UNDERSTANDING WITH A WIND HIGHLIGHT. THE
EVENING OR MID SHIFT WILL BE ABLE TO ISSUE THE APPROPRIATE
HIGHLIGHT. THE ZONES WILL HAVE MENTION OF THE STRONG WIND IN THE
TEXT AND IT WILL BE MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK TODAY.

BY EARLY WEDNESDAY EVENING THE LOW AND ITS DYNAMICS WILL BE JUST
EAST OF THE FA. SUBSIDENCE WILL MOVE IN AS A RIDGE BUILDS INTO THE
REGION. CONSEQUENTLY POPS WILL BE NIL FROM  00Z THURSDAY THROUGH 00Z
FRIDAY. ANOTHER LOW MOVES INTO THE NORTHERN PLAINS EARLY THURSDAY
EVENING. UPWARD VERTICAL VELOCITIES ARE INDICATED WITH A SHORTWAVE
THAT ROUNDS THE BASE OF THE LOW. SINCE THE MAIN DYNAMICS OF THE LOW
ARE FURTHER NORTH OVER MONTANA THERE IS SOME UNCERTAINTY ABOUT
PRECIPITATION CHANCES OVER THE NORTHERN PORTION OF THE FA. ALSO MOST
UNSTABLE CAPE IS LACKING SO LOWERED POPS TO SLIGHT CHANCE OF RW-.

MAX TEMPERATURES WILL HAVE A COOLING TREND THROUGH WEDNESDAY. HIGHS
TODAY WILL BE IN THE MID 60S AND THEN COOL TO THE MID/UPPER 50S
WEDNESDAY. TEMPERATURES WILL WARM BACK TO AROUND 70 THURSDAY. MIN
TEMPERATURES WILL BE MILD TONIGHT DUE TO CLOUDS WITH READINGS
FALLING INTO THE UPPER 40S/LOWER 50S. LOW TEMPERATURES WEDNESDAY
NIGHT WILL RANGE FROM 40 TO 45 AND THEN WARM TO THE UPPER 40S/LOWER
50S THURSDAY NIGHT.

ZONES WILL ISSUED SLIGHTLY EARLY THIS MORNING DUE TO SEVERE
THUNDERSTORM WATCH 351.

FS
&&

.AVIATION...
1105 PM MDT MON MAY 23 2011

FOR 06Z TAFS...ACTIVE WEATHER WILL CONTINUE ACROSS THE AREA AS
STRONG TROUGH SLOWLY BEGINS TO MOVE ACROSS THE AREA DURING THE
MORNING AND AFTERNOON HOURS. AREA OF CONVECTION WILL CONTINUE TO
DRIFT TO THE EAST BRINGING A LULL TO PRECIP THREAT...BUT AS DEEP
WAA INTENSIFIES AHEAD OF TROUGH EXPECT TO SEE ELEVATED TSRA TO
REDEVELOP ACROSS MUCH OF THE AREA. WITH SOME CLEARING AND MOIST
EASTERLY FLOW ANTICIPATED...EXPECT IFR/LIFR CIGS TO DEVELOP ACROSS
MUCH OF THE AREA AFTER 09Z AND PERSIST THROUGH THE MORNING.
POTENTIAL FOR VERY STRONG STORMS STILL EXISTS...BUT UNCERTAINTY
STILL TOO HIGH FOR SPEC DETAILS FOR TOMORROWS TAFS.

JRM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, May 23, 7:44 PM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT MON MAY 23 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
644 PM MDT MON MAY 23 2011 /744 PM CDT MON MAY 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING
HOURS...WITH LARGE HAIL UP TO GOLFBALL SIZE AND WIND GUSTS IN
EXCESS OF 60 MPH BEING THE MOST WIDESPREAD THREAT. THERE IS A
SMALL THREAT FOR A BRIEF TORNADO...BUT THAT WILL DIMINISH DURING
THE EVENING HOURS.

WHILE THE SEVERE THREAT WILL DIMINISH
OVERNIGHT...A FEW SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY THROUGH WEDNESDAY
ACROSS THE TRI-STATE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE
TUESDAY AND TUESDAY EVENING...PRIMARILY OVER NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA. TORNADOES...LARGE HAIL...AND STRONG WINDS
WILL BE
POSSIBLE WITH THESE STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE TRI-STATE AREA
THURSDAY NIGHT AND FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT
ANTICIPATED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

In the hours before

Special weather statement, May 23, 9:38 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
838 PM MDT MON MAY 23 2011

COZ090-091-KSZ001-013-240315-
CHEYENNE-KIT CARSON COUNTY-SHERMAN-YUMA COUNTY-
838 PM MDT MON MAY 23 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
YUMA COUNTY IN NORTHEAST COLORADO...SHERMAN COUNTY IN NORTHWEST
KANSAS AND CHEYENNE COUNTY IN NORTHWEST KANSAS...

AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BONNY RESERVOIR...MOVING NORTHEAST AT 20
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3982 10185 3946 10169 3932 10223 3970 10242
TIME...MOT...LOC 0238Z 238DEG 17KT 3955 10216

024
Local storm report, May 23, 10:06 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
906 PM MDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             KANORADO                39.34N 102.04W
05/23/2011  E0.75 INCH       SHERMAN            KS   LAW ENFORCEMENT

0522 PM     HAIL             6 N ATWOOD              39.90N 101.04W
05/23/2011  E1.00 INCH       RAWLINS            KS   TRAINED SPOTTER

0539 PM     HAIL             11 N ATWOOD             39.97N 101.04W
05/23/2011  E1.75 INCH       RAWLINS            KS   TRAINED SPOTTER

0546 PM     HAIL             14 N ATWOOD             40.01N 101.04W
05/23/2011  E1.00 INCH       HITCHCOCK          NE   TRAINED SPOTTER

0616 PM     HAIL             6 N WINONA              39.15N 101.25W
05/23/2011  E1.75 INCH       THOMAS             KS   TRAINED SPOTTER

0623 PM     HAIL             7 SSE TRENTON           40.08N 100.96W
05/23/2011  E1.00 INCH       HITCHCOCK          NE   TRAINED SPOTTER

0638 PM     HAIL             MONUMENT                39.10N 101.00W
05/23/2011  E1.00 INCH       LOGAN              KS   LAW ENFORCEMENT

&&

JMARTIN
Special weather statement, May 24, 1:38 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1238 AM MDT TUE MAY 24 2011

COZ091-240715-
KIT CARSON COUNTY-
1238 AM MDT TUE MAY 24 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 1235 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SEIBERT...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 10292 3957 10266 3947 10252 3916 10288
      3938 10316
TIME...MOT...LOC 0639Z 221DEG 25KT 3935 10293

STASSER
Special weather statement, May 24, 2:22 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
122 AM MDT TUE MAY 24 2011

KSZ027-028-041-042-240745-
GREELEY-LOGAN-WALLACE-WICHITA-
222 AM CDT TUE MAY 24 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY
COUNTY IN WEST CENTRAL KANSAS...WICHITA COUNTY IN WEST CENTRAL KANSAS
AND WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF SELKIRK...MOVING NORTHEAST AT
20 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

&&

LAT...LON 3893 10151 3881 10127 3853 10154 3863 10173
TIME...MOT...LOC 0722Z 211DEG 17KT 3867 10158

STASSER
Special weather statement, May 24, 2:58 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
158 AM MDT TUE MAY 24 2011

KSZ028-042-240830-
LOGAN-WICHITA-
258 AM CDT TUE MAY 24 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND WICHITA
COUNTY IN WEST CENTRAL KANSAS...

AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF LEOTI...MOVING NORTH AT 25 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3862 10154 3870 10151 3870 10148 3876 10149
      3913 10132 3913 10127 3905 10099 3854 10128
TIME...MOT...LOC 0758Z 202DEG 20KT 3867 10137

STASSER
Local storm report, May 24, 3:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
211 AM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             GOODLAND                39.35N 101.71W
05/24/2011  E0.50 INCH       SHERMAN            KS   PUBLIC

&&

FSTASSER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:05 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas55 min
May 23, 7:48 PM CDTSevere Thunderstorm WarningGLDGove, Logan57 min
May 23, 8:00 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman60 min
May 23, 8:38 PM CDTSevere Thunderstorm WarningGLDGove44 min
May 23, 9:38 PM CDTSpecial Weather StatementGLDCheyenne37 min
May 24, 2:22 AM CDTSpecial Weather StatementGLDWichita23 min
May 24, 2:58 AM CDTSpecial Weather StatementGLDLogan32 min
May 24, 3:48 AM CDTSpecial Weather StatementGLDSheridan27 min
May 24, 4:17 AM CDTSpecial Weather StatementGLDLogan28 min
May 24, 4:49 AM CDTSpecial Weather StatementGLDGove26 min
May 24, 5:30 AM CDTSpecial Weather StatementGLDGove30 min
May 24, 12:22 PM CDTFlash Flood WatchGLDCheyenne, Decatur, Graham, Norton, Rawlins, Sheridan and 2 more22 hr
May 24, 2:53 PM CDTSpecial Weather StatementGLDSherman22 min
May 24, 3:22 PM CDTTornado WarningGLDSherman23 min
May 24, 3:23 PM CDTSpecial Weather StatementGLDWallace37 min
May 24, 3:25 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace65 min
May 24, 3:28 PM CDTSpecial Weather StatementGLDGreeley32 min
May 24, 3:47 PM CDTTornado WarningGLDSherman28 min
May 24, 3:52 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace18 min
May 24, 3:53 PM CDTTornado WarningGLDSherman37 min
May 24, 4:03 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas57 min
May 24, 4:10 PM CDTTornado WarningGLDCheyenne, Sherman35 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningGLDCheyenne, Decatur, Logan, Rawlins, Sheridan, Sherman and 2 more62 min
May 24, 4:48 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas18 min
May 24, 4:49 PM CDTSevere Thunderstorm WarningGLDCheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas41 min
May 24, 5:07 PM CDTTornado WarningGLDCheyenne, Rawlins38 min
May 24, 5:14 PM CDTSevere Thunderstorm WarningGLDWichita48 min
May 24, 5:30 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins60 min
May 24, 5:31 PM CDTFlash Flood WarningGLDCheyenne, Sherman3 hr
May 24, 5:52 PM CDTSpecial Weather StatementGLDGove, Logan, Sheridan, Thomas23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.